Asymptotic solutions of higher-order scalar equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1983), pp. 80-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_2_a8,
author = {L. D. \`Eskin},
title = {Asymptotic solutions of higher-order scalar equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--88},
year = {1983},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_2_a8/}
}
L. D. Èskin. Asymptotic solutions of higher-order scalar equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1983), pp. 80-88. http://geodesic.mathdoc.fr/item/IVM_1983_2_a8/